# SDR ASAA2016112718847

- Difficulty date: November 27, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,097 hours, 11,827 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 202000104
- Condition: Out Of Tolerance
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TANK FUEL QTY FAILS SYSTEM TEST, IAW AMM TASK 28-410-00-730-801. ACFT GROUNDED.    REPLACED NR 1 TANK UNITS F1, F3, F4, F7, F8, F9, F10 IAW AMM 28-41-21-400-801. FQIS TEST GOOD, NR 1 DRY COMP = 58.00 NR 1 TANK UNITS = 395.7 IAW AMM 28-41-00-730-801.
